Hi . I have had 2 surgeries for breast cancer and lymph node removal. Had chemo/ radiotherapy..I am on letrozole. Ian finding I am exhausted one day another ok. The other day could hardly walk. Friends say, they are tired.but this is exhaustion..like to be in touch with like minded people. Some people have cut me off. Ask have always been the person that helps. Was a carer for my mum at 14. And later for 10 years. Then I got ill.
Hi Junesparkle welcome to the forum and sorry to hear about what has been happening for you. Time to focus on you now and take time for you and let others care for you.
You dont say in your post how long it is since you had surgery is this recent?
I suspect that the culprit that fits with what you are describing is the Letrozole and if you have a look around this forum you will see numerous threads dedicated to Letrozole and its side effects.
You have come to the right place for like minded people and many who will know exactly what you are feeling and why so keep talking and please look around and see if any of the other groups on here are of interest for you. xxx
What is a Community Champion?
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007